# SDR FDEA201712043425

- Difficulty date: December 4, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN AT ANTI-ICE TELESCOPING DUCT CUT OUT UPPER INBOARD CORNER HAS A 1 INCH CRACK.  INSTALLED A REPAIR DOUBLER IAW SRM 57-10-00, FIG 103, SH 2 VOL 1.
